COMMON FIXED POINT THEOREM FOR OCCASIONALLY WEAKLY COMPATIBLE MAPPINGS IN FUZZY METRIC SPACE
The present paper deals with common fixed point theorem in fuzzy metric space by employing the notion of occasionally weakly compatible mappings. Our result generalizes the recent result of Singh et. al. .
Keywords : Common fixed points, fuzzy metric space, compatible maps, occasionally weakly compatible mappings and weak compatible mappings.Â
2. Cho, Y.J., Fixed point in Fuzzy metric space, J. Fuzzy Math. 5(1997), 949-962.
3. Cho, Y.J., Pathak, H.K., Kang, S.M., Jung, J.S., Common fixed points of compatible mappings of type (b) on fuzzy metric spaces, Fuzzy sets and systems, 93 (1998), 99-111.
4. George, A. and Veeramani, P., On some results in Fuzzy metric spaces, Fuzzy Sets and Systems 64 (1994), 395-399.
5. Grabiec, M., Fixed points in Fuzzy metric space, Fuzzy sets and systems, 27(1998), 385-389.
6. Jain, A., Badshah, V.H. and Prasad, S.K., Fixed Point Theorem in Fuzzy Metric Space for Semi-Compatible Mappings, International Journal of Research and Reviews in Applied Sciences 12 (3), (2012), 523-526.
7. Jain, A., Badshah, V.H. and Prasad, S.K., The Property (E.A.) and The Fixed Point Theorem in Fuzzy Metric, International Journal of Research and Reviews in Applied Sciences, 12 (3), (2012), 527-530.
8. Jungck, G., Murthy, P.P. and Cho, Y.J., Compatible mappings of type (A) and common fixed points, Math. Japonica, 38 (1993), 381-390.
9. Klement, E.P., Mesiar, R. and Pap, E., Triangular Norms, Kluwer Academic Publishers.
10. Kramosil, I. and Michalek, J., Fuzzy metric and statistical metric spaces, Kybernetica 11 (1975), 336-344.
11. Mishra, S.N., Mishra, N. and Singh, S.L., Common fixed point of maps in fuzzy metric space, Int. J. Math. Math. Sci. 17(1994), 253-258.
12. Sharma, A., Jain, A. and Chaudhary, S., A note on absorbing mappings and fixed point theorems in fuzzy metric space, International Journal of Theoretical and Applied Sciences, 4(1), (2012), 52-57.
13. Singh, B. and Chouhan, M.S., Common fixed points of compatible maps in Fuzzy metric spaces, Fuzzy sets and systems, 115 (2000), 471-475.
14. Singh, B., Jain, A. and Govery, A.K., Compatibility of type (ï¢) and fixed point theorem in Fuzzy metric space, Applied Mathematical Sciences, Vol. 5 (11), (2011), 517-528.
15. Singh, B., Jain, A. and Govery, A.K., Compatibility of type (A) and fixed point theorem in Fuzzy metric space, Int. J. Contemp. Math. Sciences, Vol. 6 (21), (2011), 1007-1018.
16. Singh, B., Jain, S. and Jain, S., Generalized theorems on fuzzy metric spaces, Southeast Asian Bulletin of Mathematics (2007) 31, 963-978.
17. Zadeh, L. A., Fuzzy sets, Inform and control 89 (1965), 338-353.